MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117311
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, during procedure it was noticed that that the inner packaging of the 3dmax light mesh was not properly sealed.Video provided shows there is some discoloration present on the manufacturing seal, there does not appear to be a breach of the sterile barrier.Evaluation of the returned sample found there is visible discoloration on the manufacturing seal of the tyvek pouch.Inspection found the seal is intact and well formed.There is no breach of the seal or damage to the pouch.The ¿discoloration¿ or ¿darker¿ areas in the seal occur to the tyvek layer during the heat-sealing process.Tyvek is made from hdpe fibers and is white in color.When heat is applied to seal the tyvek to the poly (clear side of the pouch), there can be some clarification of the tyvek.This is a part of the sealing process, validation and design validation and validated as acceptable.No manufacturing anomalies were found.Review of manufacturing records shows product was made to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a procedure it was noticed that that the inner packaging of the 3dmax light mesh was not properly sealed.It was reported that the mesh was not used, and another mesh was used to complete the procedure.As reported the outer packaging was intact, and the inner packaging was not fully sealed before opening.There was no patient injury.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24271922
Report Number1213643-2026-00093
Device Sequence Number13426525
Product Code FTL
UDI-Device Identifier00801741031038
UDI-Public(01)00801741031038(11)241206(17)291128(10)HUJY1599
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0117311
Device Lot NumberHUJY1599
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown